Equiconvergence of biorthogonal expansions in root functions of differential operators. I
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1597-1609
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a1,
author = {V. M. Kurbanov},
title = {Equiconvergence of biorthogonal expansions in root functions of differential {operators.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1597--1609},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a1/}
}
V. M. Kurbanov. Equiconvergence of biorthogonal expansions in root functions of differential operators. I. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1597-1609. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a1/